Previous |  Up |  Next

Article

References:
[1] M. J. Evans: Some theorems whose $\sigma $-porous exceptional sets are not $\sigma $-symmetrically porous. Real Anal. Exch. 17 (1991–92), 809–814. MR 1171425
[2] M. J. Evans, P. D. Humke, and K. Saxe: A symmetric porosity conjecture of L. Zajíček. Real Anal. Exch. 17 (1991–92), 258–271. MR 1147367
[3] M. J. Evans, P. D. Humke, and K. Saxe: A characterization of $\sigma $-symmetrically porous symmetric Cantor sets. Proc. Amer. Math. Soc (to appear). MR 1205490
[4] P. D. Humke: A criterion for the nonporosity of a general Cantor set. Proc. Amer. Math. Soc. 111 (1991), 365–372. DOI 10.1090/S0002-9939-1991-1039532-9 | MR 1039532 | Zbl 0723.26002
[5] P. D. Humke and B. S. Thompson: A porosity characterization of symmetric perfect sets. Classical Real Analysis, AMS Contemporary Mathematics 42 (1985), 81–86. DOI 10.1090/conm/042/807980 | MR 0807980
[6] M. Repický: An example which discerns porosity and symmetric porosity. Real Anal. Exch. 17 (1991–92), 416–420. MR 1147383
Partner of
EuDML logo